sexologist-icon
Early period
Morning after pill was taken, and one week after that there was bleeding and stomach cramps. Period is expected 14 days later. Is this an early period or a side effect of the pill? Is this normal or should one visit the doctor? Bleeding and cramps have lasted 2 days. Has the period happened earlier because of the pill?
92 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thank you for your question. Ipill or progestogen only emergency contraception is associated with unscheduled bleeding and abdominal cramps. You can also have a delay in your period. You need not go to the doctor just yet. If your periods are delayed by more than seven days please see your doctor and get a pregnancy test done Best wishes
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.